MathSciNet Relay Station
MathSciNet bibliographic data
MR1839580 14A22 (14D20 18E30)
Ciocan-Fontanine, Ionuţ; Kapranov, Mikhail Derived Quot schemes. Ann. Sci. École Norm. Sup. (4) 34 (2001), no. 3, 403–440.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement